Dénombrement de géodésiques fermées, sous contraintes homologiques

Nalini Anantharaman

Séminaire de théorie spectrale et géométrie (2000-2001)

  • Volume: 19, page 53-65
  • ISSN: 1624-5458

How to cite


Anantharaman, Nalini. "Dénombrement de géodésiques fermées, sous contraintes homologiques." Séminaire de théorie spectrale et géométrie 19 (2000-2001): 53-65. <http://eudml.org/doc/114458>.

author = {Anantharaman, Nalini},
journal = {Séminaire de théorie spectrale et géométrie},
keywords = {rotation number; asymptotic cycle; closed geodesics with prescribed homology},
language = {fre},
pages = {53-65},
publisher = {Institut Fourier},
title = {Dénombrement de géodésiques fermées, sous contraintes homologiques},
url = {http://eudml.org/doc/114458},
volume = {19},
year = {2000-2001},

AU - Anantharaman, Nalini
TI - Dénombrement de géodésiques fermées, sous contraintes homologiques
JO - Séminaire de théorie spectrale et géométrie
PY - 2000-2001
PB - Institut Fourier
VL - 19
SP - 53
EP - 65
LA - fre
KW - rotation number; asymptotic cycle; closed geodesics with prescribed homology
UR - http://eudml.org/doc/114458
ER -


  1. [A1] N. ANANTHARAMAN, Precise counting results for closed orbits of Anosov flows, Ann. Sci. E.N.S. (4) 33,33-56, 2000, no. 1. Zbl0992.37026MR1743718
  2. [A2] N. ANANTHARAMANCounting geodesics which are optimal in homology, à paraître dans Erg. Th. Dyn. Syst. Zbl1042.37048
  3. [BL] M. BABILLOT, F. LEDRAPPIER, Lalley's theorem on periodic orbits of hyperbolic flows, Erg. Th. Dyn. Syst. 18, 17-39, 1998. Zbl0915.58074MR1609507
  4. [D] D. DOLGOPYAT, On decay of correlations in Anosov flows, Ann. of Math (2) 147,357-390, 1998, no. 2. Zbl0911.58029MR1626749
  5. [F] A. FATHI, Théorème KAM faible et théorie de Mather sur les systèmes lagrangiens, C.R. Acad. Sci. Paris, Série 1324 ( 1997), 1043-1046; Zbl0885.58022MR1451248
  6. A. FATHI, Solutions KAM faible et barrières de Peierls, C.R. Acad. Sci. Paris, Série 1325 ( 1997), 649-652; Zbl0943.37031MR1473840
  7. A. FATHI, Orbites hétéroclines et ensemble de Peierls, C.R. Acad. Sci. Paris Sér. I Math. 326 ( 1998), no. 10, 1213-1216; Zbl0915.58033MR1650195
  8. A. FATHI, Sur la convergence du semi-groupe de Lax-Oleinik C.R. Acad. Sci. Paris Sér. I Math. 327 ( 1998), no. 3, 267-270. Zbl1052.37514MR1650261
  9. [H] H. HUBER, Zur analytischen Theorie hyperbolischer Raumformen und Bewegungsgruppen (I), Math. Ann. 138,1-26, 1959, (II), Math. Ann. 142, 385-398, 1961, (III), Math. Ann. 143, 463-464, 1961. Zbl0101.05702MR109212
  10. [KS] A. KATSUDA, T. SUNADA, Closed orbits in homology classes, Publ. Math. IHES 71, 5-32, 1990. Zbl0728.58026MR1079641
  11. [K] Y. KIFER, Large deviations, averaging and periodic orbits of dynamical Systems, Comm. Math. Phys. 162, 33-46, 1994. Zbl0797.58068MR1272765
  12. [L] S. LALLEY, Closed geodesics in homology classes on surfaces of variable negative curvature, Duke Math. J. 58, 795-821, 1989. Zbl0732.53035MR1016446
  13. [Mn] R. MANE, Generic properties and problems of minimizing measures of Lagrangian Systems, Non linearity 9 (2), 273-310, 1996. Zbl0886.58037MR1384478
  14. [Mr] G. MARGULIS, Applications of ergodic theory for the investigation of manifolds of negative curvature, Funct. Anal. Applic. 3, 335-336, 1969. Zbl0207.20305MR257933
  15. [Ms] D. MASSART, Stable norms of surfaces: local structure of the unit ball at rational directions, Geom. Funct. Anal. 7, 996-1010, 1997. Zbl0903.58001MR1487751
  16. [Mt] J. MATHER, Action minimizing invariant measures for positive definite Lagrangian Systems, Math. Z. 207, 169-207, 1991. Zbl0696.58027MR1109661
  17. [PP| W. PARRY, M. POLLICOTT, Zeta functions and the periodic orbit structure of hyperbolics dynamics, Astérisque 187-188, 1990. Zbl0726.58003MR1085356
  18. [PS] R. PHILLIPS, R. SARNAK, Geodesics in homology classes. Duke Math J. 55, 287-297, 1987. Zbl0642.53050MR894581
  19. [P] M. POLLICOTT, Homology and closed geodesics in a compact negatively curved surface, Amer. J. Math. 113, 379-385. 1991. Zbl0728.53031MR1109342
  20. [S] R. SHARP, Closed orbits in homology classes for Anosov flows, Erg. Th. and Dyn. Syst. 13, 387-408, 1993. Zbl0783.58059MR1235480

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.